Sudden rush

Hi all I am wondering if anyone else get this when I'm sitting down I can feel my heart pulsating all over especially in my head which throbs, then when I am standing up I get this sudden strange rush all over my body which knows me about as if being shook and then get internal shakes, it did stop but now it's back again, might have to start the propranolol again to see if this calms it down a bit thanks

3 Replies

  • How long ago were you taking the propranolol and why?

  • Hi I a have been taking it on and off for13 years, I started having panic attacks etc when I was diagnosed with hypothyroidism x

  • It could be that your body has gotten used to the medicine since youve been taking it for so long. Propranolol has a wide range of uses including hypertension by reducing cardiac output. It might be a while before it goes away but if you feel you should take medicine again i highly recommend you do. Ive experienced this too but havent found any help, i hope you do.

You may also like...